# SDR CA140811012

- Difficulty date: June 25, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 16,265 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 05120122
- Condition: Cracked
- Location: Bs 107
- Part time: 16,479 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION NR 1 CRACKS WERE FOUND IN THE LOWER CORNER PORTIONS, L&R ,OF THE BULKHEAD AFT OF THE BAGGAGE DOOR AT STATION 108 CRACKS WERE AROUND THE LIGHTENING HOLES.
